Show simple item record

dc.contributor.authorZhang, Chaolong ( )
dc.contributor.authorFeng, Weizhen ( )
dc.date.accessioned2021-07-14T18:58:21Z
dc.date.available2021-07-14T18:58:21Z
dc.date.issued2006-02-02
dc.identifier.citationZhang, C., & Feng, W. (2006). Oscillation for higher order nonlinear ordinary differential equations with impulses. Electronic Journal of Differential Equations, 2006(18), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13891
dc.description.abstractIn this paper, we study the oscillation of solutions to higher order nonlinear ordinary differential equations with impulses. Several criteria for the oscillations of solutions are given. We find some suitable impulse functions such that all solutions are oscillatory under the impulse control.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectHigher orderen_US
dc.subjectImpulsesen_US
dc.subjectOscillationen_US
dc.subjectODEen_US
dc.titleOscillation for higher order nonlinear ordinary differential equations with impulsesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record